Nicardipine Aguettant

Nicardipine Aguettant Overdosage

nicardipine

Manufacturer:

Laboratoire Aguettant

Distributor:

HK Medical Supplies
/
Health Express
Full Prescribing Info
Overdosage
Symptoms: Overdose with nicardipine hydrochloride can potentially result in the following symptoms: marked hypotension, bradycardia, palpitations, flushing, drowsiness, collapse, peripheral oedema, confusion, slurred speech and hyperglycaemia. In animals, overdose also resulted in reversible hepatic function abnormalities, sporadic focal hepatic necrosis and progressive atrio-ventricular conduction block.
Management: In case of an overdose, it is recommended to use routine measures, including monitoring of cardiac and respiratory function. In addition to general supportive measures, intravenous calcium preparations and vasopressors are clinically indicated for patients exhibiting the effects of calcium entry blockade. Major hypotension can be treated by intravenous infusion of any plasma volume expander and supine position with the legs elevated.
Nicardipine is not dialyzable.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in